Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Duzaar - G. Mingione

Gradient continuity estimates

created by mingione on 29 Sep 2012


Published Paper

Inserted: 29 sep 2012

Journal: Calc. Var.
Volume: 39
Pages: 379-418
Year: 2010


We consider degenerate elliptic equations of $p$-Laplacean type \[-\textnormal{div}\, (\gamma(x)
^{p-2}Du)=\mu\,,\] and give a sufficient condition for the continuity of $Du$ in terms of a natural non-linear Wolff potential of the right-hand side measure $\mu$. As a corollary we identify borderline condition for the continuity of $Du$ in terms of the data: namely $\mu$ belongs to the Lorentz space $L(n,1/(p-1))$, and $\gamma(x)$ is a Dini continuous elliptic coefficient. This last result, together with pointwise gradient bounds via non-linear potentials, extends to the non homogeneous $p$-Laplacean system, thereby giving a positive answer in the vectorial case to a conjecture of Verbitsky. Continuity conditions related to the density of $\mu$, or to the decay rate of its $L^n$-norm on small balls, are identified as well as corollaries of the main non-linear potential criterium.

Credits | Cookie policy | HTML 5 | CSS 2.1